Taiwanese Journal of Mathematics

NORM-ONE PROJECTIONS IN BANACH SPACES

Beata Randrianantoanina

Full-text: Open access

Abstract

This is a survey of results about norm-one projections and 1- complemented subspaces in K¨othe function spaces and Banach sequence spaces. The historical development of the theory is presented from the 1930s to the newest ideas. Proofs of the main results are outlined. Open problems are also discussed. Every effort has been made to include as complete a bibliography as possible.

Article information

Source
Taiwanese J. Math., Volume 5, Number 1 (2001), 35-95.

Dates
First available in Project Euclid: 20 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500574888

Digital Object Identifier
doi:10.11650/twjm/1500574888

Mathematical Reviews number (MathSciNet)
MR1816130

Zentralblatt MATH identifier
0997.46017

Citation

Randrianantoanina, Beata. NORM-ONE PROJECTIONS IN BANACH SPACES. Taiwanese J. Math. 5 (2001), no. 1, 35--95. doi:10.11650/twjm/1500574888. https://projecteuclid.org/euclid.twjm/1500574888


Export citation